Alert archive / Arizona / Special Weather Statements in 2021

Special Weather Statement, NWS Tucson, AZ

August 17, 2021Pima County, Arizona

NWS Tucson, AZ issued this special weather statement at Aug 17, 2021, 2:05 AM MST for Pima County, Arizona. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2021, 2:05 AM MST (09:05 UTC)
Expired
Aug 17, 2021, 3:15 AM MST
In force
70 min
Issued by
NWS Tucson, AZ
Hail
0.50 in
Wind
40

County Pima County, AZ

The radar

The Tucson radar (KEMX), 96 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 9.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2021-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1827 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2021-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1827 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

501 
WWUS85 KTWC 170905
SPSTWC

Special Weather Statement
National Weather Service Tucson AZ
205 AM MST Tue Aug 17 2021
 
AZZ502-503-515-171015-
Tohono O'odham Nation including Sells-Upper Santa Cruz River and
Altar Valleys including Nogales-Baboquivari Mountains including Kitt
Peak-
205 AM MST Tue Aug 17 2021

...Strong thunderstorms will impact portions of south central Pima
and western Santa Cruz Counties through 315 AM MST...

At 204 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sells to 9 miles south of Three Points.
Movement was south at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Sells, Arivaca, Topawa, San Miguel, Ali Chukson, Vamori, Cowlic,
Fresnal, Choulic, Newfield, Coldfields, Sasabe, Fresnal Canyon,
Artesia, Hashan Chuchg, Arivaca Lake, Ali Molina, South Komelik, Itak
and Ruby.

This includes the following highways...
 Route 86 between mile markers 109 and 122.
 Route 286 between mile markers 1 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Brief heavy rainfall is also occurring with these storms and may 
lead to localized flooding. Do not drive your vehicle through 
flooded roadways.

&&

LAT...LON 3148 11155 3166 11209 3197 11202 3193 11124
      3146 11118
TIME...MOT...LOC 0904Z 002DEG 21KT 3195 11194 3192 11133 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this special weather statement went out at Aug 16, 1:52 PM MST, 12 hours 13 minutes earlier.

Area forecast discussion, Aug 16, 1:52 PM MST, 12 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
152 PM MST Mon Aug 16 2021

.SYNOPSIS...Showers and thunderstorms will continue through the
afternoon and evening hours across the area, gradually diminishing
overnight. Heavy rain, flash flooding and severe thunderstorms are
the threats. More typical monsoon days are expected Tuesday and
Wednesday with most locations dry by Thursday into Saturday.
Temperatures will remain below normal for the next few days.

&&

.DISCUSSION...Our active afternoon and evening is starting to come
together across southeast Arizona. The ingredients are in place with
MLCAPE values 1500-2500 J/KG along with a favorable steering wind
profile, above normal moisture levels and broad lift ahead of a
shortwave trough moving south from the Four Corners region along the
AZ/NM border. KEMX radar is showing mostly terrain (and nearby
adjacent areas) convection which will transition into more
widespread storms as activity moves S/SW off the Mogollon Rim. SPC
has much of the CWA outlined in slight risk for severe
thunderstorms. Winds and hail will be the primary severe
thunderstorm threats and we've already seen nickel sized hail in
Oracle from an earlier thunderstorm. Otherwise, the storms initially
today will be fairly slow moving and produce very heavy rainfall
rates with the strongest storms producing more than 2 inches per
hour. Storm movement will increase slightly later but still very
heavy rainfall rates expected, especially in areas where cell
mergers take place as convection becomes more widespread. Thus, the
Flash Flood Watch continues to look good and remains in effect until
2 AM. Convection should generally push to the S/SW this evening and
tend to push southward across the international border after
midnight.

Considerable moisture will remain across southeast Arizona Tuesday,
the main question is just how widespread will potential convection
be. The atmosphere will likely be worked over from the storms
tonight which could limit development Tuesday. HREF members
indicated mostly scattered thunderstorm coverage and this seems
reasonable. PoPs are still fairly elevated but we went below NBM
guidance for Tuesday. Any thunderstorms on Tuesday may still result
in heavy rain and localized flash flooding given slow steering
motions.

As westerly to southwesterly flow kick more into gear Wednesday due
to an upper low across the Pac NW, the weak upper low west of Baja
at this time will get ejected eastward as a shortwave trough. Given
the W/SW flow, best thunderstorm chances on Wednesday will be from
Tucson eastward.

A bona fide break in the monsoon is expected later this week. There
could still be a few storms around in the White Mountains Thursday
but otherwise dry conditions are expected Thursday through Saturday
with drier air on westerly to southwesterly flow aloft. As the
subtropical high builds across the Gulf Coast states into Texas this
weekend, the flow will become more southerly by Sunday into early
next week.

Below normal temperatures will continue this week, warming up to
seasonable levels this weekend.

&&

.AVIATION...Valid through 18/00Z.
Scattered to numerous SHRA/TSRA will continue this aftn thru the
evening hours, gradually diminishing aft 17/06Z with more scattered
SHRA/TSRA psbl especially aft 17/18Z. Gusty winds up to 45+ kts are
psbl with these storms today, otrw expect sfc winds 10 kts or less.
Clouds will be SCT-BKN 6k-11k ft MSL thru the pd with ocnl MVFR
conds in SHRA/TSRA. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...The active monsoon continues through Wednesday
as a series of weather disturbances transition across the area and
plenty of moisture remains in place. Flash flooding along with
strong to severe winds and hail are the main threats this afternoon
and tonight. Thereafter, storm coverage will become more scattered
in nature with locally heavy rain the primary threat. By Thursday
into the weekend most locales should remain dry with isolated
thunderstorms mainly limited to the higher terrain of Graham and
Greenlee County Thursday. Below normal temperatures are expected
through mid-week before a gradual warm up begins late in the week.
Min RH values remain well above critical levels.
20-foot winds will generally be less than 15 mph when not influenced
by thunderstorms.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
 Flash Flood Watch through late tonight for AZZ501>515.

&&

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

In the hours before

Special weather statement, Aug 16, 9:05 PM MST, 5 hours before
Special Weather Statement
National Weather Service Tucson AZ
905 PM MST Mon Aug 16 2021

AZZ503-504-507-513-170445-
Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Upper Santa Cruz River and Altar
Valleys including Nogales-Tucson Metro Area including Tucson/Green
Valley/Marana/Vail-
905 PM MST Mon Aug 16 2021

...Strong thunderstorms will impact portions of east central Pima,
west central Cochise and northeastern Santa Cruz Counties through 945
PM MST...

At 904 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Green Valley to Elgin. These storms are
moving to the southwest around 5 to 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sahuarita, Green Valley, Whetstone, East Sahuarita, Patagonia,
Sonoita, Elgin, Fort Huachuca, Amado, Canelo, Madera Canyon and
Arivaca Junction.

This includes the following highways...
 Interstate 19 between mile markers 28 and 40.
 Route 82 between mile markers 20 and 51.
 Route 83 between mile markers 9 and 47.
 Route 90 near mile marker 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until midnight MST for
southeastern Arizona.

&&

LAT...LON 3171 11110 3142 11051 3172 11034 3194 11086
      3186 11100
TIME...MOT...LOC 0404Z 030DEG 3KT 3186 11095 3167 11053

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JRM
Special weather statement, Aug 16, 10:15 PM MST, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1015 PM MST Mon Aug 16 2021

AZZ504-170545-
Tucson Metro Area including Tucson/Green Valley/Marana/Vail-
1015 PM MST Mon Aug 16 2021

...A few of strong thunderstorms will impact portions of north
central Pima County through 1045 PM MST...

At 1011 PM MST, Doppler radar was tracking a cluster of strong
thunderstorms near Marana and Picture Rocks. These storms were
nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marana, Saguaro National Park West, Tucson Estates and Picture Rocks.

This includes Interstate 10 between mile markers 237 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MST for
southeastern Arizona.

&&

LAT...LON 3246 11124 3246 11113 3224 11112 3225 11133
TIME...MOT...LOC 0511Z 018DEG 3KT 3235 11118

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 16, 11:21 PM MST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1121 PM MST Mon Aug 16 2021

AZZ504>507-514-170700-
Santa Catalina and Rincon Mountains including Mount
Lemmon/Summerhaven-Upper San Pedro River Valley including Sierra
Vista/Benson-Southeast Pinal County including
Kearny/Mammoth/Oracle-Tucson Metro Area including Tucson/Green
Valley/Marana/Vail-South Central Pinal County including Eloy/Picacho
Peak State Park-
1121 PM MST Mon Aug 16 2021

...Strong thunderstorms will impact portions of northeastern Pima,
southwestern Graham and south central Pinal Counties through MIDNIGHT
MST...

At 1120 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southeast of San Manuel to Oro Valley
to 7 miles north of Tortolita. Movement was south at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tucson, Catalina, Oro Valley, Marana, Casas Adobes, Flowing Wells,
Tanque Verde, Saddlebrooke, Tortolita, Mount Lemmon/Summerhaven,
Sabino Canyon Recreation Area, Catalina State Park, Saguaro National
Park West, Catalina Foothills, Saguaro National Park East, Picture
Rocks, Dove Mountain, Seven Falls and Redington.

This includes the following highways...
 Interstate 10 between mile markers 234 and 258.
 Route 77 between mile markers 70 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MST for
southeastern Arizona.

&&

LAT...LON 3223 11047 3222 11096 3229 11130 3253 11125
      3254 11079 3251 11045
TIME...MOT...LOC 0620Z 005DEG 9KT 3247 11047 3243 11095 3252 11107

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JRM
Special weather statement, Aug 17, 12:24 AM MST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1224 AM MST Tue Aug 17 2021

AZZ502>505-515-170815-
Tohono O'odham Nation including Sells-Upper Santa Cruz River and
Altar Valleys including Nogales-Baboquivari Mountains including Kitt
Peak-Tucson Metro Area including Tucson/Green
Valley/Marana/Vail-South Central Pinal County including Eloy/Picacho
Peak State Park-
1224 AM MST Tue Aug 17 2021

...Strong thunderstorms will impact portions of north central Pima
and southwestern Pinal Counties through 115 AM MST...

At 1223 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles east of Kaka to 16 miles west of Avra
Valley. Movement was south at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Santa Rosa, Hickiwan, Covered Wells, Anegam, San Simon, Palo Verde
Stand, Ventana, San Pedro, Ak Chin, Queens Well, Comobabi, Vaya Chin,
Cababi, South Comobabi, Santa Rosa Ranch, Sil Nakya, San Luis - Sells
District, Mountain Village, San Luis and Rincon.

This includes Route 86 between mile markers 63 and 101, and between
mile markers 133 and 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM MST for
southeastern Arizona.

&&

LAT...LON 3208 11264 3201 11143 3251 11152 3250 11255
TIME...MOT...LOC 0723Z 000DEG 21KT 3252 11211 3233 11160

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 17, 1:18 AM MST, 47 minutes before
Special Weather Statement
National Weather Service Tucson AZ
118 AM MST Tue Aug 17 2021

AZZ502>504-515-170900-
Tohono O'odham Nation including Sells-Upper Santa Cruz River and
Altar Valleys including Nogales-Baboquivari Mountains including Kitt
Peak-Tucson Metro Area including Tucson/Green Valley/Marana/Vail-
118 AM MST Tue Aug 17 2021

...A strong thunderstorm will impact portions of north central Pima
County through 200 AM MST...

At 117 AM MST, Doppler radar was tracking a strong thunderstorm 9
miles south of Avra Valley, or 16 miles southwest of Marana, moving
southwest at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marana, Three Points, Avra Valley, San Isidro, Kitt Peak, Picture
Rocks, San Pedro, Queens Well, Santa Rosa Ranch, Pan Tak and Silver
Bell.

This includes the following highways...
 Route 86 between mile markers 124 and 152.
 Route 286 between mile markers 32 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 200 AM MST for
southeastern Arizona.

&&

LAT...LON 3242 11162 3243 11125 3188 11130 3191 11176
TIME...MOT...LOC 0817Z 039DEG 15KT 3229 11138

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 17, 2:05 AM MST, 0 minutes before
Special Weather Statement
National Weather Service Tucson AZ
205 AM MST Tue Aug 17 2021

AZZ502-503-515-171015-
Tohono O'odham Nation including Sells-Upper Santa Cruz River and
Altar Valleys including Nogales-Baboquivari Mountains including Kitt
Peak-
205 AM MST Tue Aug 17 2021

...Strong thunderstorms will impact portions of south central Pima
and western Santa Cruz Counties through 315 AM MST...

At 204 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sells to 9 miles south of Three Points.
Movement was south at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sells, Arivaca, Topawa, San Miguel, Ali Chukson, Vamori, Cowlic,
Fresnal, Choulic, Newfield, Coldfields, Sasabe, Fresnal Canyon,
Artesia, Hashan Chuchg, Arivaca Lake, Ali Molina, South Komelik, Itak
and Ruby.

This includes the following highways...
 Route 86 between mile markers 109 and 122.
 Route 286 between mile markers 1 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Brief heavy rainfall is also occurring with these storms and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 3148 11155 3166 11209 3197 11202 3193 11124
      3146 11118
TIME...MOT...LOC 0904Z 002DEG 21KT 3195 11194 3192 11133

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 5:00 PM MSTFlash Flood Warning Considerable damage threatTWCGraham2 hr
Aug 16, 5:11 PM MSTSpecial Weather StatementTWCCochise34 min
Aug 16, 5:19 PM MSTSpecial Weather StatementTWCCochise41 min
Aug 16, 5:29 PM MSTAreal Flood AdvisoryTWCCochise3 hr
Aug 16, 5:35 PM MSTSevere Thunderstorm WarningTWCPima40 min
Aug 16, 5:36 PM MSTSpecial Weather StatementTWCGraham39 min
Aug 16, 5:50 PM MSTAreal Flood AdvisoryTWCCochise4 hr
Aug 16, 5:56 PM MSTSpecial Weather StatementTWCCochise34 min
Aug 16, 6:03 PM MSTFlash Flood Warning Considerable damage threatTWCCochise4 hr
Aug 16, 6:03 PM MSTSpecial Weather StatementTWCGraham42 min
Aug 16, 6:05 PM MSTSpecial Weather StatementTWCCochise40 min
Aug 16, 6:11 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal49 min
Aug 16, 6:17 PM MSTSpecial Weather StatementTWCPima43 min
Aug 16, 6:44 PM MSTFlash Flood Warning Considerable damage threatTWCGraham4 hr
Aug 16, 6:55 PM MSTSpecial Weather StatementTWCPinal50 min
Aug 16, 7:00 PM MSTSpecial Weather StatementTWCGraham45 min
Aug 16, 7:03 PM MSTSpecial Weather StatementTWCSanta Cruz42 min
Aug 16, 7:07 PM MSTSpecial Weather StatementTWC38 min
Aug 16, 7:09 PM MSTSevere Thunderstorm WarningTWCSanta Cruz36 min
Aug 16, 7:15 PM MSTAreal Flood AdvisoryTWCCochise3 hr
Aug 16, 7:19 PM MSTFlash Flood Warning Considerable damage threatTWCPima3 hr
Aug 16, 7:24 PM MSTSevere Thunderstorm WarningTWCPima35 min
Aug 16, 8:04 PM MSTSpecial Weather StatementTWC41 min
Aug 16, 8:08 PM MSTSpecial Weather StatementTWCSanta Cruz37 min
Aug 16, 8:20 PM MSTSpecial Weather StatementTWCSanta Cruz40 min
Aug 16, 8:32 PM MSTAreal Flood AdvisoryTWCPima3 hr
Aug 16, 8:46 PM MSTAreal Flood AdvisoryTWCCochise, Pima, Santa Cruz3 hr
Aug 16, 8:51 PM MSTFlash Flood Warning Considerable damage threatTWCPima3 hr
Aug 16, 8:51 PM MSTSpecial Weather StatementTWC39 min
Aug 16, 9:05 PM MSTSpecial Weather StatementTWCSanta Cruz40 min
Aug 16, 10:07 PM MSTAreal Flood WarningTWCCochise3 hr
Aug 16, 10:15 PM MSTSpecial Weather StatementTWC30 min
Aug 16, 10:24 PM MSTSevere Thunderstorm WarningTWCPima, Pinal81 min
Aug 16, 10:29 PM MSTAreal Flood AdvisoryTWCPima2 hr
Aug 16, 10:45 PM MSTFlash Flood WarningTWCPima4 hr
Aug 16, 10:49 PM MSTFlash Flood WarningTWCPinal116 min
Aug 16, 11:16 PM MSTSevere Thunderstorm WarningTWCPinal74 min
Aug 16, 11:21 PM MSTSpecial Weather StatementTWC39 min
Aug 16, 11:23 PM MSTFlash Flood WarningTWCPinal3 hr
Aug 16, 11:37 PM MSTFlash Flood Warning Considerable damage threatTWCPima, Pinal3 hr
Aug 17, 12:11 AM MSTSevere Thunderstorm WarningTWCPima49 min
Aug 17, 12:13 AM MSTFlash Flood WarningTWCPima4 hr
Aug 17, 12:17 AM MSTAreal Flood AdvisoryTWCPima107 min
Aug 17, 12:24 AM MSTSpecial Weather StatementTWCPima51 min
Aug 17, 12:58 AM MSTFlash Flood WarningTWCPima, Pinal3 hr
Aug 17, 1:16 AM MSTAreal Flood AdvisoryTWCPima3 hr
Aug 17, 1:18 AM MSTSpecial Weather StatementTWCPima42 min
Aug 17, 1:24 AM MSTFlash Flood Warning Considerable damage threatTWCPima5 hr
Aug 17, 2:24 AM MSTAreal Flood AdvisoryTWCPima3 hr
Aug 17, 2:55 AM MSTFlash Flood WarningTWCPima3 hr
Aug 17, 3:24 AM MSTAreal Flood WarningTWCPima, Pinal6 hr
Aug 17, 9:28 AM MSTAreal Flood WarningTWCPima, Pinal8 hr
Aug 17, 10:55 AM MSTAreal Flood WarningTWCPima15 hr
Aug 17, 12:51 PM MSTAreal Flood WarningTWCPinal9 hr
Aug 17, 4:40 PM MSTFlash Flood Warning Considerable damage threatTWCPima2 hr

Nearby

Special Weather Statements in Arizona, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.